# SDR AALA202408134052

- Difficulty date: August 9, 2024
- Submitted: August 13, 2024
- Operation: Air carrier
- Aircraft: N460AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 11005
- Aircraft time: 7,429 hours, 2,050 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cylinder
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT RIGHT HAND PASSENGER DOOR EMERGENCY OPERATION CYLINDER PRESSURE LOW AT 1400PSI AT 65 DEGREES F. SERVICED THE AFT RIGHT HAND PASSENGER DOOR EMERGENCY OPERATION CYLINDER TO PROPER LIMITS.
